# SDR IPXA2019102104877

- Difficulty date: October 7, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Skin
- Part number: ARB75291
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING L/E LOWER SKIN IS CRACKED AT STA. XOS.=717.REPAIRED CRACKED L/H WING L/E SKIN AT STA. XOS.=717 IAW SRM 57-40-02 REPAIR 7 FIG. 201. (MAJOR)
